# SDR 2018FA0000029

- Difficulty date: January 12, 2018
- Submitted: January 12, 2018
- Operation: General aviation
- Aircraft: N369QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800081
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Part number: 6921340369220371
- Condition: Corroded
- Location: Lt Wing
- Part time: 8,935 hours, 5,904 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER CENTER SKIN CORRODED.  REPAIRED IAW  ENGINEERING LETTER DQ10596M1.
